MathSciNet Relay Station
MathSciNet bibliographic data
MR2122203 43A70 (20C99)
Matusiak, E.; Özaydın, M.; Przebinda, T. The Donoho-Stark uncertainty principle for a finite abelian group. Acta Math. Univ. Comenian. (N.S.) 73 (2004), no. 2, 155–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement